Alert archive / New York / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 9, NWS Albany, NY

May 24, 2009Dutchess County, New York; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at May 24, 2009, 3:22 PM EDT for Dutchess County, New York; Northwest Hills Planning Region, Connecticut. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2009, 3:22 PM EDT (19:22 UTC)
Expired
May 24, 2009, 4:15 PM EDT
In force
53 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Northwest Hills Planning Region, CT, Dutchess County, NY

The radar

The Brookhaven radar (KOKX), 98 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 3:30 PM EDTTSTM WND DMGDover Plains, NYTREES AND WIRES DOWN.
May 24, 3:30 PM EDTHAIL 0.88Clove, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 241922
SVRALY
CTC005-NYC027-242015-
/O.NEW.KALY.SV.W.0009.090524T1922Z-090524T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT SUN MAY 24 2009

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHWESTERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 415 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MILLBROOK...OR 10 MILES EAST OF POUGHKEEPSIE...AND MOVING SOUTHEAST
  AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOVER PLAINS BY 350 PM EDT...
  WINGDALE BY 405 PM EDT...
  KENT AND 8 MILES NORTHEAST OF PAWLING BY 410 PM EDT...
  GAYLORDSVILLE...7 MILES NORTHWEST OF NEW MILFORD AND 8 MILES WEST
  OF NEW PRESTON BY 415 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4151 7339 4150 7344 4151 7345 4164 7350
      4165 7350 4166 7351 4153 7352 4170 7389
      4186 7378 4170 7324 4150 7338
TIME...MOT...LOC 1922Z 296DEG 12KT 4174 7373

$$

WASULA
2 follow-up statements
000 
WWUS51 KALY 241954
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
354 PM EDT SUN MAY 24 2009

CTC005-NYC027-242015-
/O.CON.KALY.SV.W.0009.000000T0000Z-090524T2015Z/
DUTCHESS NY-LITCHFIELD CT-
354 PM EDT SUN MAY 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN LITCHFIELD AND EAST CENTRAL DUTCHESS COUNTIES...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WINGDALE...OR 6 MILES NORTHWEST OF SHERMAN...MOVING
SOUTHEAST AT 15 MPH.

A TRAINED SPOTTER REPORTED NICKEL SIZE HAIL IN UNION VALE AT 330 PM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BULLS BRIDGE AND BAKER CORNER BY 400 PM EDT...
  QUAKER HILL BY 405 PM EDT...
  GAYLORDSVILLE...MERWINSVILLE...GAYLORDSVILLE STATION AND SOUTH KENT
  BY 410 PM EDT...
  BOARDMAN BRIDGE AND HURDS CORNER BY 415 PM EDT...

LAT...LON 4177 7362 4167 7328 4151 7339 4150 7344
      4151 7345 4164 7350 4165 7350 4166 7351
      4153 7352 4162 7372
TIME...MOT...LOC 1953Z 296DEG 12KT 4165 7356

$$


WASULA
000 
WWUS51 KALY 242019
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
419 PM EDT SUN MAY 24 2009

CTC005-NYC027-242029-
/O.EXP.KALY.SV.W.0009.000000T0000Z-090524T2015Z/
DUTCHESS NY-LITCHFIELD CT-
419 PM EDT SUN MAY 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LITCHFIELD AND
EAST CENTRAL DUTCHESS COUNTIES HAS EXPIRED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE CRITERIA AT THIS TIME.

LAT...LON 4177 7362 4167 7328 4151 7339 4150 7344
      4151 7345 4164 7350 4165 7350 4166 7351
      4153 7352 4162 7372
TIME...MOT...LOC 1954Z 296DEG 12KT 4165 7356

$$

WASULA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:45 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 24, 1:45 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT SUN MAY 24 2009

.SYNOPSIS...
A COLD FRONT ACROSS NORTHERN NEW YORK WILL DROP SOUTH THROUGH THE
REST OF THE REGION THIS AFTERNOON. A CANADIAN HIGH PRESSURE SYSTEM
WILL GRADUALLY BUILD INTO THE REGION LATER THIS AFTERNOON AND
TONIGHT. THIS AREA OF HIGH PRESSURE WILL DOMINATE OUR WEATHER FOR
MONDAY...MEMORIAL DAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BASED ON LACK OF HEATING AND TIMING OF COLD FRONT WHICH HAS ALREADY
CROSSED THE NORTHWEST THIRD OF THE FORECAST AREA...HAVE REMOVED
THUNDERSTORMS FROM THE FORECAST FOR ALL AREAS EXCEPT THE SOUTHEAST
SIX COUNTIES. HAVE KEPT LIKELY POPS IN THESE AREAS ALONG WITH GUSTY
WINDS AND SMALL HAIL POSSIBLE. FOR THE REST OF THE FORECAST AREA
WILL ONLY HAVE CHANCE OR SLIGHT CHANCE POPS FOR THE REST OF THE
AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT...A FEW LINGERING SHOWERS TOWARD POU EARLY IN THE
EVENING. DEEPEST COOLING LOOKS TO BE DELAYED UNTIL MONDAY...WHEN
CORE OF COLDEST AIR BEGINS TO BRUSH JUST NORTH AND EAST OF OUR
REGION. SO FOR SUNDAY NIGHT...CLEARING EVERYWHERE...AND LOWS IN
THE 40S TO MID 50S...SOME UPPER 30S ADIRONDACKS. MONDAY AND MONDAY
NIGHT...DRY...WITH DEEPER COOLING MONDAY AFTERNOON...AND BASED ON
FORECASTED BOUNDARY LAYER TEMPERATURES AND MIXING
POTENTIAL...HIGHS IN THE MID/UPPER 70S...PRIOR TO THE ONSET OF THE
DEEPER COOLING IN THE AFTERNOON. SOME HIGHS IN THE 60S
ADIRONDACKS. SURFACE HIGH PROXIMITY AND LIGHT WINDS WILL HELP
TEMPERATURES TO FALL INTO THE 30S AND 40S MONDAY NIGHT...WITH SOME
FROST AND FREEZE POTENTIAL IN THE ADIRONDACKS...LAKE GEORGE AND
SARATOGA REGIONS TO SOUTHERN VERMONT.

TUESDAY...MOISTURE FROM THE CURRENT SYSTEM ALONG THE GULF COAST
INTO TEXAS GETS ENTRAINED INTO CONFLUENT FLOW IN THE EASTERN U.S.
AND WEAK NORTHERN STREAM UPPER IMPULSE TRACKS EAST AS UPPER
RIDGING SLOWLY BUILDS INTO THE EASTERN U.S. THIS WILL INCREASE THE
THERMAL AND MOISTURE ADVECTION IN OUR REGION...ALONG WITH AN
INCREASE IN BOUNDARY LAYER FLOW AND A TIGHTENING OF THE THERMAL
GRADIENT. THE FORCING AND ADVECTION PROCESSES WILL INCREASE THE
CLOUDS AND CHANCES OF RAIN. SO..INCREASING CLOUDS TUESDAY...WITH
RAIN BEGINNING TO BUILD NORTH DURING THE LATE AFTERNOON. HIGHS
WILL BE IN THE 60S...AND RAIN CHANCES OVER SOUTHERN AREAS BY LATE
AFTERNOON.

RAIN SPREADS THE ENTIRE REGION TUESDAY NIGHT...WITH LOWS IN THE
40S TO NEAR 50. RAIN COULD BE LOCALLY HEAVY TUESDAY NIGHT AND
BEYOND...DEPENDING ON HOW THE SYSTEM DEVELOPS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
WARM FRONT FORECAST TO BECOME QUASI-STATIONARY AS IT MOVES INTO THE
AREA ON WED. THIS FRONT...ALONG WITH A WAVE OR MULTIPLE WAVES OF LOW
PRESSURE RIDING ALONG IT...WILL BE THE FOCUS FOR A POTENTIAL FAIRLY
LONG DURATION RAIN EVENT LASTING THROUGH AT LEAST THUR. WIDESPREAD
SIGNIFICANT RAINFALL WILL BE POSSIBLE IF THIS PATTERN IS FORECAST TO
PERSIST. GFS/ECMWF IN PRETTY GOOD AGREEMENT REGARDING THE EVOLUTION
OF THIS RAIN EVENT. SO WILL RAISE POPS TO LIKELY FOR THE WED-THU
TIME FRAME...AND LINGER CHANCE POPS THROUGH THUR NIGHT...AS THE LAST
WAVE FINALLY EXITS TO THE SOUTHEAST. GFS SHOWING SOME ELEVATED
INSTABILITY PRESENT WED INTO WED NIGHT...SO WILL MENTION SLIGHT
CHANCE OF THUNDER. CENTRAL AND SOUTHERN AREAS MAY BRIEFLY GET INTO A
WARM SECTOR THUR...SO CHANCE OF THUNDER SEEMS WARRANTED. IF THE
EXPECTED RAINFALL EVENT UNFOLDS...NOT A LOT OF SUN IS EXPECTED...SO
DAYTIME MAX TEMPS SHOULD BE BELOW NORMAL. MIN TEMPS WILL BE CLOSE TO
AVERAGE THOUGH...AS CLOUD COVER WILL HOLD TEMPS UP A BIT AT NIGHT.

HIGH PRESSURE MAY FINALLY BUILD IN BY FRI...WITH DRIER AIR AND
SEASONABLE TEMPS RETURNING BY SAT. WILL KEEP MENTION OF CHANCE POPS
EARLY FRI MORNING...WITH IMPROVING CONDITIONS LATE.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
THREAT FOR CONVECTION HAS PASSED TO THE SOUTH OF KGFL/KALB AND WILL
NO LONGER KEEP CB IN THE TAF FORECASTS FOR THESE TWO SITES. WILL
ONLY INCLUDE VCSH AT KALB THROUGH 20Z...AND A DRY FORECAST FOR KGFL.

FURTHER SOUTH...CONVECTION POSSIBLE AT KPOU THROUGH ABOUT 22Z...BUT
ACTIVITY WILL BE WIDELY SCATTERED TO SCATTERED AT BEST...SO WILL
ONLY INCLUDE VCSH AND CB AT KPOU THROUGH 22Z. SURFACE WINDS WILL
BECOME WESTERLY AT ALL THREE SITES DURING THE REST OF THE AFTERNOON
AT SPEEDS UP TO ABOUT 10 KTS.

HIGH PRESSURE WILL BUILD IN TONIGHT WITH VFR CONDITIONS EXPECTED
THROUGH THE REST OF THE TAF PERIOD ENDING AT 18Z MONDAY. SURFACE
WINDS WILL BE LIGHT FROM THE NORTH TONIGHT...AND NORTHERLY 5 TO 10
KTS ON MONDAY.

OUTLOOK...
MON AFTN-TUE MORNING...VFR...NO SIG WX.
TUE AFTERNOON THROUGH TUE NT...VFR WILL BECOME MVFR/IFR -RA/RA.
WED-THU NITE...MVFR/IFR...-RA/RA LIKELY.

&&

.FIRE WEATHER...
COMING SOON.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS EXPECTED THROUGH EARLY NEXT WEEK. SHOWER AND
THUNDERSTORM ACTIVITY THAT HAS LASTED WELL INTO THE
NIGHT...DEPOSITED AROUND ONE QUARTER TO AS MUCH AS ONE INCH OF
RAINFALL IN SOME AREAS. MAIN LOCATIONS AFFECTED INCLUDE THE MOHAWK
VALLEY...THE BERKSHIRES...EASTERN CATSKILLS AND MID HUDSON VALLEY.
DESPITE THE RAINFALL...RIVER RESPONSE HAS BEEN MINIMAL.

SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN TODAY AHEAD OF A COLD
FRONT PASSAGE...ALTHOUGH THEY WILL BEGIN EARLIER THAN ON SATURDAY.
THE BEST CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WITH HEAVY
DOWNPOURS WILL BE MAINLY SOUTH OF ALBANY DURING THE AFTERNOON.
RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH ARE EXPECTED...BUT
ISOLATED TO SCATTERED AMOUNTS OF ONE TO TWO WILL BE POSSIBLE WITHIN
SUSTAINED THUNDERSTORMS. IN GENERAL...RIVER RESPONSE SHOULD BE
LIMITED...BUT SHARP WITHIN BANK RISES ARE POSSIBLE ACROSS BASINS
THAT RECEIVE THUNDERSTORMS.

DRY CONDITIONS WILL RETURN STARTING SUNDAY NIGHT AND LIKELY LASTING
WELL INTO TUESDAY...AS HIGH PRESSURE BUILDS IN. THE NEXT CHANCE OF
WIDESPREAD RAIN WILL BE TUESDAY NIGHT INTO WEDNESDAY ASSOC WITH A
WARM FRONT. A WAVE OR MULTIPLE WAVES OF LOW PRESSURE MAY FORM ALONG
THE FRONT WEDNESDAY NIGHT INTO THURSDAY...WHICH COULD RESULT IN A
PROLONGED RAIN EVENT. WIDESPREAD HEAVY RAINFALL IS
POSSIBLE...ALTHOUGH AMOUNTS ARE HIGHLY UNCERTAIN AT THIS TIME.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER AND LAKE LEVELS...PLEASE VISIT THE ADVANCED
HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

UNITED STATES GEOLOGICAL SURVEY INFORMATION FOR NEW YORK CAN BE
FOUND AT WATERDATA.USGS.GOV/NY/NWS. FOR OTHER STATES REPLACE THE
NY WITH YOUR TWO LETTER STATE POSTAL CODE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...GJM
NEAR TERM...GJM
SHORT TERM...NAS
LONG TERM...JPV
AVIATION...GJM
FIRE WEATHER...
HYDROLOGY...NAS/JPV
Hazardous weather outlook, May 24, 11:55 AM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1155 AM EDT SUN MAY 24 2009

NYZ032-033-038>043-047>054-082>084-VTZ013>015-251600-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
1155 AM EDT SUN MAY 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EAST CENTRAL NEW
YORK AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ058>061-063>066-251600-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
1155 AM EDT SUN MAY 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS AND GREENE...COLUMBIA...
ULSTER AND DUTCHESS COUNTIES OF EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
INTO THIS EVENING. THUNDERSTORMS WILL LIKELY NOT BECOME SEVERE
BUT COULD PRODUCE LOCALLY BRIEF WIND GUSTS TO 50 MPH AND SMALL
HAIL. THUNDERSTORMS WILL MOVE EAST AT AROUND 25 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY AT THIS TIME.

In the hours before

Special weather statement, May 24, 3:20 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
320 PM EDT SUN MAY 24 2009

CTZ001-013-NYZ065-066-242015-
WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-NORTHERN LITCHFIELD CT-
SOUTHERN LITCHFIELD CT-
320 PM EDT SUN MAY 24 2009

...A STRONG THUNDERSTORM IN DUTCHESS COUNTY AND MOVING INTO WESTERN
LITCHFIELD COUNTY...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR PLEASANT VALLEY...OR ABOUT 10 MILES NORTHEAST OF
POUGHKEEPSIE...AND MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
MILLBROOK BY 330 PM EDT
DOVER PLAINS BY 355 PM EDT
WINGDALE BY 410 PM EDT
KENT BY 415 PM EDT

RAINFALL RATES MAY APPROACH A HALF AN INCH IN AN HOUR.

WASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 4:25 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster65 min
May 24, 5:00 PM EDTFlash Flood WarningALYDutchess2 hr
May 24, 5:55 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region65 min

Nearby

Severe Thunderstorm Warnings in New York, 2009Severe Thunderstorm Warnings in Connecticut, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.